IDEAS home Printed from https://ideas.repec.org/p/cor/louvrp/580.html
   My bibliography  Save this paper

Cardinal utility, utilitarianism, and a class of invariance axioms in welfare analysis

Author

Listed:
  • BASU, Kaushik

Abstract

No abstract is available for this item.

Suggested Citation

  • BASU, Kaushik, 1983. "Cardinal utility, utilitarianism, and a class of invariance axioms in welfare analysis," CORE Discussion Papers RP 580, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  • Handle: RePEc:cor:louvrp:580
    Note: In : Journal of Mathematical Economics, 12, 193-206, 1983
    as

    Download full text from publisher

    File URL: http://dx.doi.org/10.1016/0304-4068(83)90038-1
    Download Restriction: no

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Alexeev, Alexander G. & Sokolov, Mikhail V., 2014. "A theory of average growth rate indices," Mathematical Social Sciences, Elsevier, vol. 71(C), pages 101-115.
    2. Michail Anthropelos & Nikolaos E. Frangos & Stylianos Z. Xanthopoulos & Athanasios N. Yannacopoulos, 2008. "On contingent claims pricing in incomplete markets: A risk sharing approach," Papers 0809.4781, arXiv.org, revised Feb 2012.
    3. José Gutiérrez, 2014. "Preference intensity and cardinality," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 22(2), pages 739-748, July.
    4. repec:spr:sochwe:v:49:y:2017:i:1:d:10.1007_s00355-017-1048-6 is not listed on IDEAS
    5. Kevin Roberts, 2005. "Social Choice Theory and the Informational Basis Approach," Economics Papers 2005-W23, Economics Group, Nuffield College, University of Oxford.
    6. d'Aspremont, Claude & Gevers, Louis, 2002. "Social welfare functionals and interpersonal comparability," Handbook of Social Choice and Welfare,in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 1, chapter 10, pages 459-541 Elsevier.
    7. Basu, Kaushik & Mitra, Tapan, 2007. "Utilitarianism for infinite utility streams: A new welfare criterion and its axiomatic characterization," Journal of Economic Theory, Elsevier, vol. 133(1), pages 350-373, March.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cor:louvrp:580. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alain GILLIS). General contact details of provider: http://edirc.repec.org/data/coreebe.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.